# SDR DALA2024022702696

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 130,654 hours, 18,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Slide
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 183 L2 ARMED SLIDE LIGHT INTERMITTENT W/ SLIDE DISARMED.   CYCLED 2L DOOR MULTIPLE TIMES THROUGH SLIDE ARM/DISARM WITH NO FAULTS FOUND. REF. B767 AMM 52-73. (5748513)
